# SDR REXA2013052200674

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 14,475 hours, 13,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED CRACKED OUTBOARD CLIP AT S-13R BETWEEN FS 621 AND FS 625 IAW SRM 51-42-06.
